# SDR CA000731022

- Difficulty date: June 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 5,563 hours
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 1143800025
- Condition: Cracked
- Location: Rt Eng Nacelle
- Part time: 6,199 hours, 9,107 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH SMALL OIL LEAK ON RT LOWER ENGINE NACELLE. PRECOOLER HAD CRACKED ALLOWING HOT P3 AIR TO BLOW ONTO OIL COOLER. OIL COOLER FINS MELTED ALLOWING OIL LEAK. OIL COOLER P/N 114-389000-5.THIS IS SECOND INSTANCE FOR THIS DEFECT FOR OUR FLEET IN LAST MONTH.NONE PREVIOUSLY NOTED.
